On the boundedness of the set of ample vector bundles with fixed sectional genus
Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), pp. 207-215.
@article{RSMUP_1993__89__207_0,
     author = {Ballico, E.},
     title = {On the boundedness of the set of ample vector bundles with fixed sectional genus},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {207--215},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     zbl = {0797.14006},
     mrnumber = {1229054},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__207_0/}
}
TY  - JOUR
AU  - Ballico, E.
TI  - On the boundedness of the set of ample vector bundles with fixed sectional genus
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1993
DA  - 1993///
SP  - 207
EP  - 215
VL  - 89
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1993__89__207_0/
UR  - https://zbmath.org/?q=an%3A0797.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=1229054
LA  - en
ID  - RSMUP_1993__89__207_0
ER  - 
%0 Journal Article
%A Ballico, E.
%T On the boundedness of the set of ample vector bundles with fixed sectional genus
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1993
%P 207-215
%V 89
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_1993__89__207_0
Ballico, E. On the boundedness of the set of ample vector bundles with fixed sectional genus. Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), pp. 207-215. http://www.numdam.org/item/RSMUP_1993__89__207_0/

[AB] M. Andreatta - E. Ballico, On the adjunction process over a surface in char p, Manuscripta Math., 62 (1988), pp. 227-244. | MR | Zbl

[B] E. Ballico, On vector bundles on threefolds with sectional genus, I, Trans. Amer. Math. Soc., 324 (1991), pp. 145-147. | MR | Zbl

[BCM] E. Ballico - L. Chiantini - V. Monti, On the adjunction mapping for surfaces of Kodaira dimension ≤ 0 in char p, Manuscripta Math., 73(1991), pp. 313-318. | Zbl

[BPS] C. Banica - M. Putinar - G. Schumacher, Variation der globalen Ext in Deformationen kompakter komplexer Raume, Math. Ann., 250 (1980), pp. 135-155. | MR | Zbl

[BG] S. Bloch - D. Gieseker, The positivity of the Chern classes of an ample vector bundle, Invent. Math., 12 (1971), pp. 112-117. | MR | Zbl

[D1] J.P. Demailly, Relations entre les différences notions de fibrés et de courant positifs, in Seminaire Lelong-Skoda, pp. 56-76, Lect. Notes in Math., 919, Springer- Verlag (1982). | MR | Zbl

[D2] J.P. Demailly, Estimations L2 pour l'operateur ∂ d'un fibré vectoriel holomorphe semi-positif au-dessous d'une varieté Kahlérienne complète, Ann. Scient. Ec. Norm. Sup., 15 (1982), pp. 457-511. | Numdam | Zbl

[Ek] T. Ekedhal, Canonical models of surfaces of general type in positive characteristic, Publ. I.H.E.S., 67 (1988), pp. 97-144. | Numdam | MR | Zbl

[F1] T. Fujita, Ample vector bundles of small c1-sectional genus, J. Math. Kyoto Univ., 29 (1989), pp. 1-16. | MR | Zbl

[F2] T. Fujita, Classification theories of polarized varieties, London Math. Soc. Lect. Notes Series, 155, Cambridge University Press (1990). [FL] W. Fulton - R. Lazarsfeld, The numerical positivity of ample vector bundles, Ann. of Math., 118 (1983), pp. 35-60. | MR | Zbl

[Ha] R. Hartshorne, Ample subvarieties of algebraic varieties, Lect. Notes in Math., 156, Springer-Verlag (1970). | MR | Zbl

[Io] P. Ionescu, Generalized adjunction and applications, Math. Proc. Cambridge Philos. Soc., 99 (1986), pp. 457-472. | MR | Zbl

[Is] S. Ishimura, On π-uniform vector bundles, Tokyo J. Math., 2 (1979), pp. 337-342. | Zbl

[Kl1] S. Kleiman, Les théorèmes de finitude pour le foncteur de Picard, exposé XIII in SGA 6, pp. 616-666, Lect. Notes in Math., 225, Springer-Verlag (1971). | Zbl

[Kl2] S. Kleiman, On the transversality of a general translate, Compositio Math., 38 (1974), pp. 287-297. | Numdam | MR | Zbl

[Ko] J. Kollar, Toward moduli of singular varieties, Compositio Math., 56 (1985), pp. 369-398. | Numdam | MR | Zbl

[L] H. Lange, Universal families of extensions, J. Algebra, 83 (1983), pp. 101-112. | MR | Zbl

[M1] M. Maruyama, Moduli of stable sheaves, II, J. Math. Kyoto Univ., 18 (1978), pp. 557-614. | MR | Zbl

[M2] M. Maruyama, On boundedness of families of torsion free sheaves, J. Math. Kyoto Univ., 21 (1981), pp. 673-701. | MR | Zbl

[N] S. Nakano, Vanishing theorems for weakly 1-complete manifolds, II, Publ. RIMS, 10 (1974), pp. 101-110. | MR | Zbl

[Sk1] M. Skoda, Morphisms surjectifs et fibrés lineaire semi-positifs, in: Seminaire Lelong-Skoda, pp. 290-324, Lect. Notes in Math., 694, Springer-Verlag (1978). | MR | Zbl

[Sk2] H. Skoda, Remarques a propos des théorèms d'annulation pour les fibrés semi-positifs, in: Seminaire Lelong-Skoda, pp. 252-268, Lect. Notes in Math., 822, Springer-Verlag (1980). | MR | Zbl